# SDR CA010208016

- Difficulty date: January 22, 2001
- Submitted: February 12, 2001
- Operation: General aviation
- Make and model: Bell 47J-2
- Engine: Lyc TVO435*
- System (JASC): 6220 · Main Rotor Head
- Part: Grip
- Part number: 471202527
- Condition: Cracked
- Location: Main Rotor
- Part time: 2,261 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT IS BEING IMPORTED INTO CANADA. CRACKS IN ROOT OF THREADS FOUND DURING EDDY CURRENT INSPECTION.
